MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Event date: the event date was note reported.Used (b)(6) 2019 as event date since the correct date was not provided.
 
Event or Problem Description
It was reported that the stent moved on balloon.The target lesion was located in the severely tortuous and mildly calcified mid right coronary artery.A 3.00x32mm synergy drug-eluting stent was advanced but failed to cross the lesion.Pre-dilatation was performed and the device was able to cross the lesion but when the physician pulled the device slightly to fully cover the lesion, the device was pulled too far and could not be advanced further.Pre-dilatation was again performed and a non-bsc extension catheter was used to aid in crossing the lesion.The device was able to cross and was inflated to nominal pressure.The balloon looked great on x-ray but when the delivery system was removed, the stent was still on the balloon, crunched back to the proximal end of the balloon.The device was completely removed and the procedure was completed with a new stent.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9397714
Report Number2134265-2019-14754
Device Sequence Number2708187
Product Code NIQ
UDI-Device Identifier08714729840350
UDI-Public08714729840350
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0024272496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1